Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1.Head over to this page: https://messageboards.webmd.com/health-conditions/f/mental-health/

    2.Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

    *No Dr Outside Contact Please*
    Ups and downs
    avatar
    tmcgrath112 posted:
    I'm doing much better doctor adjusted my meds and put me back on ativan, feeling pretty mellow and euophoric since i've been on it depression is pretty much gone at the moment feeling optimistic about my future, usually this optimism doesnt last to long its an everyday struggle but i just keep telling myself NEVER GIVE UP. I know the lord granted me this illness for a purpose and you should all feel the same way, pick yourself up and move on
     
    avatar
    slik_kitty responded:
    so glad you are doing better.
     
    avatar
    tmcgrath112 replied to slik_kitty's response:
    thanks
     
    avatar
    tmcgrath112 replied to slik_kitty's response:
    I def needed an anxiety med in there, my mom is controllin what I take daily so i dont abuse it like i use to, i also take temezepam for insomnia but when i take it this euphoric feeling comes over me and relaxes me and helps with my anxiety too i dont understand it
     
    avatar
    mozzergurl responded:
    It's good to hear some positivity, I agree we should never give up and keep moving forward... I'm glad your depression is pretty much gone and that you're feeling optimistic... Whatever you're doing, you're doing it right if you're feeling good so keep it up. And it's good that you have your mom monitering how much you take, my fiance moniters my meds. It helps alot.

    Mozzergurl
    The Sanest Days Are Mad... - Morrissey
     
    avatar
    tmcgrath112 replied to mozzergurl's response:
    yes i agree ppl who support you are everything, it could be a friend, doctor, neighbor, mom,dad, even a stranger, I cannot thank the ppl around me enough for what they do, especially my mom,dad,and sister who i feel like are fighting this fight with me.


    Featuring Experts

    Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

    Helpful Tips

    NSAIDS and lithiumExpert
    Nonsteroidal anti-inflammatory drugs (eg, Motrin/ibuprofen, Advil, Naprosyn) raise lithium levels by about 20%. We often therefore say ... More
    Was this Helpful?
    74 of 98 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.